Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in upper, lower stomach, feeling dizzy, headaches. Is this serious?

Hi had really bad pains in my upper and lower stomach since last night was feeling very dizzy with it yesterday and having really bad headaches I've been to the toilet a little more then normal but this hasn't helped I've also been farting alot more then often and there very smelly should I go to my doctors or just take some tablets for the stomach pain . Thanks
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi ! Most likely you had some food which possibly was contaminated. That is why you had stomach pain with headache caused by a possible low grade fever, and the toilet little more as described by you. Food poisoning is very common specially during the present climate of heat and rain specially if it has not been cooked or stored with special hygeinic conditions. I would suggest you to go to your family physician and take medicines if advised by him before it gets worse. Take care.
Answered: Fri, 19 Apr 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum .
Thanks for sending a question to H.C.M.F.
You have got an upper and lower stomach pain. The motion is more and with bad smell.
The pain is caused by an infection of the intestines, by some bacteria, or amoeba (entamoeba hystolitica) It need to be diagnosed and treatment given.
I advise you to consult a physician for diagnosis and treatment.
Wishing you a quick and complete recovery.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor